# SDR CA000530053

- Difficulty date: May 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 50,934 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 958132
- Condition: Missing
- Location: Air Ducting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO FLOW WAS COMING OUT OF  NR 3 PACK. WHEN REMOVING NR 3 PACK CONTROL VALVE, FOUND PART OF A CHECK VALVE STUCKED INSIDE THE PACK VALVE. AFTER INVESTIGATION, FOUND 2 PIE SHAPE SEGMENTS MISSING OF THE APU DISCHARGED CHECK VALVE. PNEUMATIC SYSTEM DUCTS INSPECTED AT MOST PROBABLE AREAS AND NO PART FOUND. ALL PACK CONTROL VALVES, AIR CLEANERS. APU DISCHARGE VALVE REPLACED AND PNEUMATIC SYSTEM CHECK SERVICEABLE. DUE TO THE FACT THAT ALL SYSTEM OPERATE NORMALLY AND THE MISSING PART WAS UNFINDABLE, SUSPECT THAT THE PART WAS PREVIOUSLY REMOVED FROM THE SYSTEM DURING PREVIOUS MAINTENANCE, AIRCRAFT RETURNED TO SERVICE.
